# SDR SWIA972247

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 24,493 hours, 27,894 cycles
- Engine: Pwa PW118
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Wire
- Condition: Grounded
- Location: Flap Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH SELECTED FLAPS 25 THE RT OUTBOARD WENT 1 LIGHT BAR PAST FLAPS 25 AND CAUSED AN ASYMETRY.  WE LANDED, PERFORMED THE QRH, THEN SELECTED FLAPS UP AND THE LT OUTBOARD DID NOT MOVE AND THE RT OUTBOARD WENT 2 LIGHT BARS UP AND CAUSED ANOTHER ASYMETRY. FOUND RT OUTBOARD FLAP ACTUATOR POTENTIOMETER WIPER WIRE GROUNDING TO AIRFRAME.  ISOLATED TO SOLDER SLEEVE AT CANNON PLUG OF ACTUATOR.  REPAIRED WIRING AND SOLDER SLEEVE W602-0023-22DR.  OPS CHECK GOOD
